MathSciNet Relay Station
MathSciNet bibliographic data
MR1706484 (2000j:14080) 14M15 (14N35 14P05)
Sottile, Frank Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000), no. 2, 333–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement